MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. DURAMATRIX SUTURABLE; COLLAGEN DURA MEMBRANE

COLLAGEN MATRIX, INC. DURAMATRIX SUTURABLE; COLLAGEN DURA MEMBRANE
Model Number DMS22
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Cerebrospinal Fluid Leakage (1772)
Date of Event 12/15/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Quality control testing of reserve product met acceptance criteria.
 
Event or Problem Description
Customer reported duramatrix suturable was used on a patient during a chiari procedure on (b)(6) 2023.Customer stated adherus was utilized during the original procedure.A post-op csf leak repair was done on (b)(6) 2023.It was noted that the graft had a hole in the middle of it when revision surgery occurred to repair the leak.Patient status and patient information was requested but not provided.
 
Additional Manufacturer Narrative
Quality control testing of reserve product met acceptance criteria for thermal transition and stuture pull out strength.It is expected the product performed as expected.Further trend analysis by clinical affairs and quality assurance concluded there is no identifiable trend and the rate of complaints does not exceed market standards.

Brand Name
DURAMATRIX SUTURABLE
Common Device Name
COLLAGEN DURA MEMBRANE
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer (Section G)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer Contact
peggy hansen
15 thornton road
oakland, NJ 07436
MDR Report Key18628077
Report Number2249852-2024-00002
Device Sequence Number7763230
Product Code GXQ
UDI-Device Identifier00813954020402
UDI-Public(01)00813954020402(17)241231(10)2206291121
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K141608
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date12/31/2024
Device Model NumberDMS22
Device Catalogue NumberDMS22
Device Lot Number2206291121
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2024
Supplement Date Received by Manufacturer03/15/2024
Initial Report FDA Received Date02/01/2024
Supplement Report FDA Received Date03/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale